# SDR EGRA9519

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Part number: U2025
- Condition: Defective
- Location: Interphone
- Part time: 2,499 hours
- Component: A21896561601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICS SWITCH WORN OUT, INTERMITTENT. REPLACED ICS TRIGGER SWITCH.
